<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 45, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 1—205
Two-dimensional Riemann problem for Burgers' equation
Daeki Yoon and Woonjae Hwang
MSC numbers : Primary 35C05, 35L65, 65M06
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 191—205
$L_q(L_p)$-theory of parabolic PDE$\mathbf{s}$ with variable coefficients
Kyeong-Hun Kim
MSC numbers : 35K10
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 169—190
Approximately $C^*$-inner product preserving mappings
Jacek Chmieli\'nski and Mohammad Sal Moslehian
MSC numbers : Primary 39B52; Secondary 46L08, 39B82, 46B99, 17A40
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 157—167
About the period of Bell numbers modulo a prime
Mireille Car, Luis H. Gallardo, Olivier Rahavandrainy, and Leonid N. Vaserstein
MSC numbers : 11B73, 11T06, 11T55
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 143—155
Stability of the multi-Jensen equation
Wolfgang Prager and Jens Schwaiger
MSC numbers : 39B52
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 133—142
Certain generalizations of $G$-sequences and their exactness
Kee Young Lee, Moo Ha Woo, and Xuezhi Zhao
MSC numbers : Primary 55Q32, 55Q52, 55P62
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 119—131
Isomorphisms in quasi-Banach algebras
Choonkil Park and Jong Su An
MSC numbers : Primary 46B03, 47Jxx, 47B48
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 111—118
Metanilpotent groups with chain conditions for normal subgroups of infinite order or index
Dae Hyun Paek
MSC numbers : 2.00E+16
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 105—109
Augmentation quotients of integral group rings
Joongul Lee
MSC numbers : 16S34
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 101—103
Classification of trees each of whose associated acyclic matrices with distinct diagonal entries has distinct eigenvalues
In-Jae Kim and Bryan L. Shader
MSC numbers : 15A18, 05C50
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 95—99
Second order regular variation and its applications to rates of convergence in extreme-value distribution
Fuming Lin, Zuoxiang Peng, and Saralees Nadarajah
MSC numbers : 60G70
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 75—93
Fixed points and homotopy results for Ciric-type multivalued operators on a set with two metrics
Tania Lazu ar, Donal O'Regan, and Adrian Petruc sel
MSC numbers : 47H10, 54H25, 47H04
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 67—73
$X$-lifting modules over right perfect rings
Chaehoon Chang
MSC numbers : Primary 16D40, 16P70
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 59—66
Binding number conditions for $(a,b,k)$-critical graphs
Sizhong Zhou
MSC numbers : 05C70
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 53—57
Outer automorphism groups of certain polygonal products of groups
Goansu Kim
MSC numbers : Primary 20E26, 20E06; Secondary 20F34, 57M05
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 45—52
Some results on preconvexity spaces
Won Keun Min
MSC numbers : 52A01
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 39—44
Tangential representations at isolated fixed points of odd-dimensional $G$-manifolds
Katsuhiro Komiya
MSC numbers : 57S15, 57S17
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 33—37
Existence of nonoscillatory solutions of higher-order difference equations with positive and negative coefficients
Qiaoluan Li, Haiyan Liang, Wenlei Dong, and Zhenguo Zhang
MSC numbers : 39A10,39A05
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 23—31
On super edge-magic labeling of some graphs
Ji Yeon Park, Jin Hyuk Choi, and Jae-Hyeong Bae
MSC numbers : 05C78, 68R10, 90B18, 90C35
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 11—21
Weighted endpoint inequalities for multilinear Marcinkiewicz integral operator
Yu Wenxin and Lanzhe Liu
MSC numbers : 42B20, 42B25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 1—10

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd